Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30135
Positive Solutions for Systems of Nonlinear Third-Order Differential Equations with p-Laplacian

Authors: Li Xiguang

Abstract:

In this paper, by constructing a special set and utilizing fixed point theory, we study the existence and multiplicity of the positive solutions for systems of nonlinear third-order differential equations with p-laplacian, which improve and generalize the result of related paper.

Keywords: p-Laplacian, cone, fixed point theorem, positive solution.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1474491

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 232

References:


[1] Li Z. Z.,Ge W. G. Positive Solution for p-Laplacian Singular Sturm-Liouville Boundary Value Problem Math, Appli, 2002, 15(3); 13-17.
[2] Wong F. H. Existence of Positive Solutions for m-Laplacian Boundary Value Problem. Appl, Math. Lett, 1999,12:11-17.
[3] Agarwal P. R.,ORegan D., Wong P. J. Wong F. H. Positive Solutions of Differential, Differential and Integral Equations. Singapore: Springer-Verlag,2000.
[4] Ni X. H., Ge W. G. Existence of Positive Solutions for One-dimentional p-Laplacian Coupled Boundary Value Problem. J. Math. Research and Exposition,2005, 25(3): 489-494.
[5] D. R. Dunninger, H. Y. Wang. Existence and Multiplicity of Positive Solutions for Ellipyic Systems. Nonlinear Analysis, Theory, Methods Applications, 1997, 29 (9): 1051-1060.
[6] Cai Z. X., Zhang X. Z. Positive Solutions for Third-order p-Laplacian Coupled Singular for Boundary Value Problems. ACTA Mathematicae Applicatae Sinica 2012, 35(3) 421-429.
[7] Guo D. J. Nonlinear Functional Analysis. Jinan Shandong Science Technical Publishers, 2000.
[8] Wang Y. L., Shi G. W. Positive Solutions of Fourth-order Singular Superlinear p-Laplacian BVP. ACTA Mathematicae Scientia, 2009, 29A(2): 344-352.